# SDR DALA2022082405716

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2374341) DURING INSPECTION FOUND CORROSION SEVERAL PLACES ON SIDE PLATE LH SIDE UPPER AND LOWER FACE BTW STA= 500I TO 500D AT FWD CARGO COMPARTMENT C-1. SIDE PLATE LH SIDE BTW STA= 500I TO 500A AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53 REPAIR 6 .
